STATISTICS

Viewed331

Downloads222

One type of multi-dimensional high-level Burgers-KDV-type equation group of the cyclical border value problem
[1]Wang Shubin,Xing Jia Province,One type of multi-dimensional high-level Burgers-KDV-type equation group of the cyclical border value problem[J].Journal of Zhengzhou University (Engineering Science),1991,12(02):114-121.
Copy
References:
-
Similar References:
Memo

-

Last Update: 1900-01-01
Copyright © 2023 Editorial Board of Journal of Zhengzhou University (Engineering Science)